# SDR SWIA200312166

- Difficulty date: July 5, 2003
- Submitted: July 9, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 19,362 hours, 18,312 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS AT 30 DEGREES.  RIGHT FLAP 30/LEFT AT 28.  REMOVED & REPLACED LEFT FLAP POSITION TRANSMITTER IAW 27-55-01.  OPS CHECK GOOD.
